# SDR 96ZZZX3698

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6589V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0778
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Sheared
- Location: Lt Mlg
- Part time: 6,461 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG COULD NOT BE FULLY EXTENDED.  EVERY POSSIBLE ATTEMPT FAILED.  DURING LAST ATTEMPT BEFORE GEAR-UP LANDING, PILOT PHYSICALLY REACHED OUT AND LOCKED GEAR.  (FLIGHT INSPECTER WAS ALSO ON BOARD.)  SAFE LANDING WAS MADE.  UPON INSPECTION, PN 24411001 WAS FOUND SHEARED AT ACTUATOR GEAR ATTACH POINT.  NO DEFINITE CAUSE WAS NOTED.  TIME AND FATIGUE ARE SUSPECT REASONS FOR PART FAILURE.  THERE IS NO OTHER WAY OF DOWNLOCKING GEAR WITH THS TYPE OF FAILURE.
